본문 바로가기
KERD
논문KCI 등재

Neutropenia with Multiple Antipsychotics Including Dose Dependent Neutropenia with Lurasidone

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

초록

Antipsychotic-induced agranulocytosis is a significant side effect that is known to occur with most of the antipsychotic medications. It usually resolves once the medications are stopped and patients are able to be switched over to another antipsychotic medication. Lurasidone has not been reported to cause leukopenia and neutropenia. This case report is of a patient with a past history of risperidone induced-aganulocytosis developing dose related leukopenia and neutropenia with lurasidone

Abstract

Antipsychotic-induced agranulocytosis is a significant side effect that is known to occur with most of the antipsychotic medications. It usually resolves once the medications are stopped and patients are able to be switched over to another antipsychotic medication. Lurasidone has not been reported to cause leukopenia and neutropenia. This case report is of a patient with a past history of risperidone induced-aganulocytosis developing dose related leukopenia and neutropenia with lurasidone

참고문헌 (11)

  1. Stephens P, "A review of clozapine : an antipsychotic for treatment-resistant schizophrenia", Compr Psychiatry, 31, pp.315~326 (1990)
  2. Rettenbacher MA, "Neutropenia induced by second generation antipsychotics : a prospective investigation", Pharmacopsychiatry, 43, pp.41~44 (2010)
  3. Coşar B, "Does switching to another antipsychotic in patients with clozapine-associated granulocytopenia solve the problem? Case series of 18 patients", J Clin Psychopharmacol, 31, pp.169~173 (2011)
  4. Grohmann R, "Agranulocytosis and significant leucopenia with neuroleptic drugs: results from the AMUP program", Psychopharmacology (Berl), 99(Suppl), pp.S109~S112 (1989)
  5. Jurivich DA, "Neuroleptic-induced neutropenia in the elderly", J Am Geriatr Soc, 35, pp.248~250 (1987)
  6. Cutler NR, "Leukopenia following treatment with thiothixene and haloperidol", JAMA, 242, pp.2872~2873 (1979)
  7. "Review: could Latuda cause Neutropenia?" (2016)[URL]
  8. 임명호, "A Case with Neutropenia Related with the Use of Various Atypical Antipsychotics", PSYCHIATRY INVESTIGATION, 10(4), pp.428~431 (2013), 대한신경정신의학회
  9. Lander M, "Neutropenia associated with quetiapine, olanzapine, and aripiprazole", Aust N Z J Psychiatry, 45, pp.89~ (2011)
  10. Aakanksha Singh, "Late Onset Agranulocytosis with Clozapine Associated with HLA DR4 Responding to Treatment with Granulocyte Colony-stimulating Factor: A Case Report and Review of Literature", Clinical Psychopharmacology and Neuroscience, 14(2), pp.212~217 (2016), 대한정신약물학회
  11. Flanagan RJ, "Haematological toxicity of drugs used in psychiatry", Hum Psychopharmacol, 23(Suppl 1), pp.27~41 (2008)

관련 논문AI추천

이 간행물의 다른 논문 (15건)